# SDR SWIA20251201016

- Difficulty date: October 16, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 670-53-22-099, SPLICE REPAIR TO MTG PLATE BETWEEN BS 319 - 333, RT.  COMPLIED WITH SPLICE REPAIR TO MTG PLATE BETWEEN IAW REO 670-53-22-099 REV-. ALL CHECKED GOOD.
